# SDR AALA980009

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Piston
- Part number: 5920629513
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0607 - DURING TAKEOFF, UNABLE TO RETRACT NOSE GEAR.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS NOT OVERWEIGHT.  REPLACED NOSE GEAR STRUT PISTON.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
